# SDR CA000802011

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)  PILOT REPORTED LT ENGINE OIL PRESSURE WARNING AND OIL PRESSURE FLUCTUATING BETWEEN 24 & 45 PSI. PILOT SHUT DOWN THE ENGINE. MAINTENANCE FOUND THAT THE ENGINE REQUIRED 5 LITERS OF OIL. NO EXTERNAL LEAK FOUND. ENGINE RUN CARRIED OUT AND LEAKAGE FOUND FROM IDG DRIVE PAD CARBON SEAL.CARBON SEAL REPLACED.
